# SDR AALA20050393

- Difficulty date: June 18, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 17C INOPERATIVE.  REPLACED EMERGENCY PATH LIGHT ASSY FOR SEAT 17C.  SYSTEM GROUND CHECKED. NORMAL OPERATION.
